| Model Number |
PROLACTIN G2 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for elecsys prolactin assay (prolactin) on a cobas 6000 e 601 module.The initial result was 1000 uiu/ml.The customer repeated the sample using a 1:2 dilution and the result was 10 uiu/ml.The customer stated the results did not reflect the patient¿s clinical picture.No questionable results were reported outside of the laboratory.The e601 module serial number was (b)(4).
Additional Manufacturer Narrative
The customer used a 1:2 dilution.Product labeling states: "samples with prolactin concentrations above the measuring range can be diluted with diluent universal.The recommended dilution is 1:10 (either automatically by the analyzers or manually).The concentration of the diluted sample must be > 50 iu/ml or > 2.4 ng/ml." the investigation is ongoing.
Additional Manufacturer Narrative
Calibration and qc were acceptable.The customer did not provide any additional information for the investigation.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.The quality validation data was within expectations.